Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The Limits of kindness, by Caspar Hare
Author: Cullity, G.
Citation: Australasian Journal of Philosophy, 2014; 92(4):791-794
Publisher: Taylor & Francis
Issue Date: 2014
ISSN: 0004-8402
Statement of
Garrett Cullity
Rights: © 2014 Garrett Cullity
DOI: 10.1080/00048402.2014.924152
Grant ID:
Appears in Collections:Aurora harvest 8
Philosophy publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.